# SDR SWAA2020072397514

- Difficulty date: July 1, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT RIGHT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB STA 663 RBL 35.   REPAIRED DEFECT AT RT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB STA 663 RBL 35 IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 1.
